# SDR CA130906006

- Difficulty date: August 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 6,203 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400263601
- Condition: Shorted
- Location: Galley
- Part time: 5,250 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) COFFEEMAKER STARTED SMOKING, BREAKER WAS PULLED, IT DIDNT POP AND ABOUT A MIN LATER THE SMOKE CLEARED, PASSENGER CONVENIENCE ITEMS, VARIOUS. COFFEEMAKER WAS REPLACED.
